# SDR HALA2022060600215

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 26,105 hours, 4,139 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 INSTALLED PHOTO STRIP AND CHECKED OK PER A330 AMM 25-21. CORRECTIVE ACTION: T/S. PSCU BITE TEST PASSED. NO FAULTS NOTED. (8485085)
